MAUDE Adverse Event Report: VASORUM LTD. CELT ACD VASCULAR CLOSURE DEVICE

VASORUM LTD. CELT ACD VASCULAR CLOSURE DEVICE
Model Number KCLT-05
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 10/20/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that dr attempted to close with a 5f sheath using a 5f celt acd device.During the ejection step the device failed to eject the implant.The two wings of the implant were correctly deployed.In order to deal with the situation, the doctor then decided to pull the implant out of the patient while still attached to the delivery system.Dr then held manual pressure to achieve haemostasis.The patient developed a haematoma which was discovered in the post operative care area and this was managed with more manual pressure.The patient was subsequently discharged on the same day without further incident.
 
Additional Manufacturer Narrative
During processing of this complaint, attempts were made to obtain complete event, patient and device information.A search of the complaints didn't find any other complaint with the same lot number.This report is the final report being submitted by vasorum.All available information has been placed on file in the customer complaint files of vasorum ltd for appropriate tracking, trending and follow-up.(b)(4).

Brand Name
CELT ACD VASCULAR CLOSURE DEVICE
Common Device Name
VASCULAR CLOSURE DEVICE
Manufacturer (Section D)
VASORUM LTD.
2012 orchard avenue
citywest business campus
dublin, D24WP W6
EI  D24WPW6
Manufacturer (Section G)
VASORUM LTD.
2012 orchard avenue
citywest business campus
dublin, D24W9 W6
EI   D24W9W6
Manufacturer Contact
2012 orchard avenue
citywest business campus
dublin, D24W9-W6
MDR Report Key15757795
Report Number3009984513-2022-00011
Device Sequence Number8192729
Product Code MGB
UDI-Device Identifier05391530280006
UDI-Public(01)05391530280006(17)250518(10)915476
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P150006
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/18/2025
Device Model NumberKCLT-05
Device Lot Number915476
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2022
Initial Report FDA Received Date11/09/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown